# SDR SWAA2022060301651

- Difficulty date: May 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS139 RT WING 2022-223561 / [01] REPLACED ANGLE TRAILING EDGE LOCATED IRSS139 RT WING IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED ANGLE TRAILING EDGE LOCATED IRSS139 RT WING IAW B737-700 SRM 51-10-02. SEE INDIVIDUAL SIGNOFF BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGNOFF BELOW
